×

zbMATH — the first resource for mathematics

On submultiplicative nonnegative functionals on linear maps of linear finite-dimensional normed spaces. (English) Zbl 0246.15028
MSC:
15A45 Miscellaneous inequalities involving matrices
15A60 Norms of matrices, numerical range, applications of functional analysis to matrix theory
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] J. Kurzweil: On a System of Operator Equations. Journal of Differential Equations 11 (1972), 364-375. · Zbl 0211.17701
[2] J. Kurzweil: Solutions of Linear Nonautonomous Functional Differential Equations Which are Exponentially Bounded for \(t\longrightarrow -\infty \). Journal of Differential Equations 11 (1972), 376-384. · Zbl 0211.17702
[3] M. Hall, Jr.: Combinatorial Theory. Blaisdell Publ. Comp., Waltham (Massachussets) 1967. · Zbl 0196.02401
[4] F. John: Extremum Problems with Inequalities as Subsidiary Conditions. Courant Anniv. Volume, 1948, pp. 187-204. · Zbl 0034.10503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.